# SDR UALA2008121506875

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,696 hours, 11,227 cycles
- Engine: Pwa PW4060
- Engine time: 62,690 hours, 9,886 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Excess Play
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 2.5 BLEED VALVE HAS EXCESSIVE PLY ON THE RIGHT SIDE OF THE RING.  ALSO FOUND METAL SHAVINGS IN RING AREA AROUND 3 O`CLOCK POS.  REPLACED ESN 724666 WITH ESN 727987 IN POS 01.
